Alert archive / Kentucky / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 27, NWS Louisville, KY

March 1, 2017Bourbon County, Harrison County, Nicholas County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Mar 1, 2017, 5:08 AM EST for Bourbon County, Harrison County, Nicholas County, Kentucky. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 1, 2017, 5:08 AM EST (10:08 UTC)
Expired
Mar 1, 2017, 5:30 AM EST
In force
22 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bourbon County, KY, Harrison County, KY, Nicholas County, KY

The radar

The Cincinnati radar (KILN), 114 km from the middle of the area, began a volume at 10:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 9:29 PM ESTTornado WatchSPC12 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 126 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 416 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
126 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
416 m²/s²
0-3 km storm-relative helicity
441 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted.

038 
WUUS53 KLMK 011008
SVRLMK
KYC017-097-181-011030-
/O.NEW.KLMK.SV.W.0027.170301T1008Z-170301T1030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
508 AM EST WED MAR 1 2017

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Northwestern Bourbon County in central Kentucky...
  Northern Nicholas County in central Kentucky...
  Central Harrison County in central Kentucky...

* Until 530 AM EST

* At 507 AM EST, severe thunderstorms were located along a line
  extending from near Cynthiana to 7 miles east of Georgetown, moving
  east at 55 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Cynthiana, Carlisle, Millersburg, Leesburg, Ellisville, Colville,
  Broadwell, Barefoot, Morning Glory and Kiserton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 900 AM EST for central
Kentucky.

LAT...LON 3823 8442 3827 8444 3847 8434 3853 8418
      3850 8418 3850 8416 3849 8417 3849 8415
      3848 8415 3848 8413 3846 8410 3844 8402
      3843 8400 3842 8400 3844 8397 3842 8395
      3836 8391 3836 8388
TIME...MOT...LOC 1007Z 249DEG 67KT 3843 8430 3824 8442 

HAIL...0.75IN
WIND...60MPH
 
$$

EBW
1 follow-up statement
810 
WWUS53 KLMK 011024
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
524 AM EST WED MAR 1 2017

KYC017-097-011031-
/O.CAN.KLMK.SV.W.0027.000000T0000Z-170301T1030Z/
Bourbon KY-Harrison KY-
524 AM EST WED MAR 1 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BOURBON AND
CENTRAL HARRISON COUNTIES IS CANCELLED...

The storm which prompted the warning has moved out of the warned 
area. Therefore the warning has been cancelled.

LAT...LON 3836 8389 3830 8413 3835 8416 3837 8419
      3846 8410 3844 8402 3843 8400 3842 8400
      3844 8398 3844 8397 3842 8395 3836 8392
TIME...MOT...LOC 1021Z 270DEG 67KT 3850 8400 3831 8412 

$$

KYC181-011030-
/O.CON.KLMK.SV.W.0027.000000T0000Z-170301T1030Z/
Nicholas KY-
524 AM EST WED MAR 1 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 AM EST
FOR NORTHERN NICHOLAS COUNTY...

At 521 AM EST, severe thunderstorms were located along a line
extending from 8 miles northwest of Cowan to near Carlisle, moving
east at 55 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Carlisle, Barefoot, Morning Glory, Ellisville, Pleasant Valley,
Headquarters, Hooktown, Barterville, Myers and Blue Licks Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3836 8389 3830 8413 3835 8416 3837 8419
      3846 8410 3844 8402 3843 8400 3842 8400
      3844 8398 3844 8397 3842 8395 3836 8392
TIME...MOT...LOC 1021Z 270DEG 67KT 3850 8400 3831 8412 

HAIL...0.75IN
WIND...60MPH
 
$$

EBW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 1, 3:16 AM EST, 1 hour 52 minutes earlier.

Area forecast discussion, Mar 1, 3:16 AM EST, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
316 AM EST Wed Mar 1 2017

.Mesoscale Update...
Issued at 240 AM EST Wed Mar 1 2017

Strong/severe storms are holding together quite well across parts of
central Kentucky, so in coord with SPC we will do an areal extension
of Tornado Watch 46. One bowing segment just SW of Louisville and
another just SW of Lexington are taking over as the main show, as
the storms over southern Indiana weaken.

Expect this batch of storms to push out before daybreak, with the
squall line currently from FWA-HUF-STL coming in around sunrise.

Issued at 1108 PM EST Tue Feb 28 2017

We continue to watch a three areas of storms to our west.  The first
area is a storm moving into SW IN from S IL...just northeast of EVV.
This storm has been maintaining strong rotation and producing hail.
Based on its current path, this will affect our northern counties of
southern Indiana (Dubois/Orange/Washington/Scott) between midnight
and 200 AM EST.

Second area is a cell out near Cape Giradeau.  This cell appears to
be producing large hail and contains strong rotation.  Based on its
trajectory this cell will likely cross through southern IL and into
SW IN after 200 AM EST and if it holds together it will move through
our southern IN counties.

Third area is down across southern MO including the bootheel and
into NW TN.  This activity is along the nose of the nocturnal low-
level jet axis which continues to strengthen this evening.  These
storms will affect far SW KY and may affect our southern counties
later tonight.

Atmosphere over the region will continue to destabilize this evening
as large pocket of colder air aloft overspreads the region.  This
will help erode a cap that continues to be seen in recent ACARS
soundings out of KSDF.  The increasing lapse rates aloft, combined
with increasing shear due to the low-level jet pushing into the
region will result in a kinematic and thermodynamic profile for
supercells and bow echos.  Current concern is that our southern
Indiana counties are at most risk for severe weather over the next
several hours.  The threat will also increase for areas further
south across KY as the SE MO/NW TN/W KY activity moves into the
region.

&&

.Short Term...(Today through Thursday)
Issued at 309 AM EST Wed Mar 1 2017

...SEVERE WEATHER THREAT WILL CONTINUE INTO THIS AFTERNOON...

Nocturnal severe weather continues across parts of central Kentucky,
with the Tornado Watch now expanded into the Bluegrass region.
Expect these clusters of storms to push through and exit close to
the scheduled 10Z watch expiration, with all modes of severe weather
still on the table.

Squall line associated with the actual cold front extends from near
Fort Wayne to Terre Haute to St Louis, and will continue to push
south and east through the morning. Southern Indiana will be back
under the gun shortly before daybreak, with the line pushing into
Kentucky by mid-morning. Main threat will be damaging winds, but
there have been plenty of marginal hail reports upstream and we
can't rule out a brief meso-vortex tornado along the line.

Will clear from NW to SE during the first half of the afternoon,
after which temperatures will drop rapidly through through the 50s
by evening with gusty west winds peaking around 30-35 mph. Gusts to
40 mph aren't out of the question, but will handle the question of
any advisories once we get through most of the SVR threat. Dry high
pressure will settle over the Southern Plains tonight and Thursday,
with tranquil weather and seasonal temps across the Ohio Valley.

&&

.Long Term...(Thursday night through Tuesday)
Issued at 305 AM EST Wed Mar 1 2017

Expect a cool end to the work week as a Clipper scoots past to our
north Thu night/Fri morning. Will carry slight chance POPS generally
north of I-64, and it'll be cold enough to mix in a few snowflakes,
but precip too light and surface temps too warm for any significant
impacts. Temps will run solidly below normal on Friday, and Sat
morning will be the coldest as a 1036mb high settles over Kentucky.

Warming trend begins during the day on Sat as upper ridging builds
from the SW, resulting in a mild and dry weekend. Next storm system
approaches early next week, with SW flow deepening on Monday and
POPs ramping up. For now will limit the high POPs to Mon night where
model agreement is best, but if the GFS wins out that could be
extended or even delayed into Tue. Confidence is high that temps
will be unseasonably warm early next week.

&&

.Aviation...(06Z TAF Issuance)
Issued at 1230 AM EST Wed Mar 1 2017

Two distinct batches of convection ongoing, and the main challenge
in this TAF set is timing them into SDF and BWG. One cluster over
southern Indiana will likely pass just north of SDF, but has spawned
enough scattered convection to its south that we will initialize
with VCTS/CB. As this gets closer, will include a TEMPO for TSRA
running through daybreak, with fuel-alternate ceilings.

BWG will also come under the gun with storms currently working along
the KY/TN border. Will include TEMPO for IFR visibility in heavy
rain overnight, and ceilings also dropping into fuel-alternate.
Should see a break in the action toward morning. LEX should be the
last to get in on overnight convection, so confidence is not as high
with this forecast.  A break in the action is expected from daybreak
until perhaps mid-morning, but will maintain MVFR ceilings.

Squall line just ahead of the cold front will move through late
morning through mid-afternoon, with another period of prevailing
TSRA and continued MVFR ceilings, but will stay above fuel-
alternate. Will kick the prevailing wind gusts up to 30 kt, with
potential for substantially higher gusts in T-storms.

Once the cold front pushes through around mid-afternoon, precip
shuts off quickly and ceilings lift to VFR. However, will see very
gusty winds from roughly due west, with gusts near 30 kt until just
after sunset. This wind direction will push the limits of the main
runways at SDF. Winds will subside late evening with the loss of
heating and the weakening of the gradient.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flash Flood Watch until 1 PM EST /noon CST/ this afternoon for
     INZ076>079-083-084-089>092.

KY...Flash Flood Watch until 1 PM EST /noon CST/ this afternoon for
     KYZ023>043-045>049-053>057.

&&

Mesoscale...RAS/MJ
Short Term...RAS
Long Term...RAS
Aviation...RAS
Hazardous weather outlook, Feb 28, 3:39 PM EST, 13 hours 29 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
339 PM EST Tue Feb 28 2017

KYZ027-035>037-039>043-045>049-053>057-012045-
Grayson-Franklin-Scott-Harrison-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Nelson-Washington-Mercer-Jessamine-Clark-Larue-Marion-Boyle-
Garrard-Madison-
Including the cities of Leitchfield, Frankfort, Georgetown,
Cynthiana, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, and Richmond
339 PM EST Tue Feb 28 2017 /239 PM CST Tue Feb 28 2017/

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM EST /6 PM CST/ THIS EVENING
THROUGH WEDNESDAY AFTERNOON...

This hazardous weather outlook is for portions of Central Kentucky.

.DAY ONE...This Afternoon through Tonight.

Isolated strong to severe thunderstorms will be possible this
afternoon and early evening, with the main threats being gusty winds
and small hail.

Another round of more significant thunderstorms is expected to move
into the region tonight and last through early Wednesday morning.
Damaging winds, large hail and a isolated will all be possible.

In addition, flash flooding will be possible and a Flash Flood Watch
is in effect.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will form along a cold front Wednesday morning as it
crosses the region. Damaging winds will be the main threat, but
large hail and a tornado or two will be possible as well, especially
for any discrete storms that form ahead of the cold front. The
thunderstorms will move out of the region by late afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any severe weather or flooding through
Wednesday.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

KYZ061>067-070>078-081-082-012045-
Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-Logan-Warren-Simpson-
Allen-Barren-Monroe-Metcalfe-Adair-Russell-Cumberland-Clinton-
Including the cities of Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Liberty, Stanford, Russellville,
Bowling Green, Franklin, Providence, Scottsville, Glasgow,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
339 PM EST Tue Feb 28 2017 /239 PM CST Tue Feb 28 2017/

This hazardous weather outlook is for portions of Central Kentucky.

.DAY ONE...This Afternoon through Tonight.

Isolated strong to severe thunderstorms will be possible this
afternoon and early evening, with the main threats being gusty winds
and small hail.

Another round of strong to severe thunderstorms is expected to move
into the region tonight and last through early Wednesday morning.
Damaging winds, large hail and an isolated tornado will all be
possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will form along a cold front Wednesday morning as it
crosses the region. Damaging winds will be the main threat, but
large hail and a tornado or two will be possible as well, especially
for any discrete storms that form ahead of the cold front. The
thunderstorms will move out of the region by late afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any severe weather or flooding through
Wednesday.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>026-028>034-038-012045-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Hardin-Bullitt-Oldham-
Trimble-Henry-Shelby-Spencer-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Elizabethtown,
Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle,
Shelbyville, and Taylorsville
339 PM EST Tue Feb 28 2017 /239 PM CST Tue Feb 28 2017/

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM EST /6 PM CST/ THIS EVENING
THROUGH WEDNESDAY AFTERNOON...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...This Afternoon through Tonight.

Isolated strong to severe thunderstorms will be possible this
afternoon and early evening, with the main threats being gusty winds
and small hail.

Another round of more significant thunderstorms is expected to move
into the region tonight and last through Wednesday morning. The
potential for night time tornadoes has increased across southern IN
and north central KY. Be sure to have a way to get warnings
overnight. Large hail and damaging winds are also expected with
these storms.

In addition, flash flooding will be possible and a Flash Flood Watch
is in effect.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will form along a cold front Wednesday morning as it
crosses the region. Damaging winds will be the main threat, but
large hail and a tornado or two will be possible as well, especially
for any discrete storms that form ahead of the cold front. The
thunderstorms will move out of the region by late afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotters are asked to report any severe weather or flooding through
Wednesday.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

EER

In the hours before

Special weather statement, Mar 1, 3:34 AM EST, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Louisville KY
334 AM EST WED MAR 1 2017

KYZ025-028>031-010900-
Jefferson-Oldham-Bullitt-Meade-Hardin-
334 AM EST WED MAR 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL OLDHAM...
SOUTHEASTERN MEADE...JEFFERSON...NORTH CENTRAL HARDIN AND BULLITT
COUNTIES...

At 332 AM EST, radar indicated strong thunderstorms were located
along a line extending from Hurstbourne to 9 miles southeast of
Brandenburg. Movement was east at 40 to 50 mph.

Winds around 40 mph with isolated higher gusts are possible with
these storms along with very heavy rain that will cause ponding of
water on roads and low-lying areas.

Locations impacted include...
Louisville, Jeffersontown, St. Matthews, Shepherdsville, Lyndon,
Middletown, Douglass Hills, Hurstbourne, Graymoor-Devondale and Windy
Hills.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3829 8545 3828 8547 3826 8541 3812 8543
      3810 8545 3809 8547 3801 8551 3792 8558
      3784 8620 3796 8605 3796 8603 3797 8603
      3800 8600 3800 8595 3802 8592 3807 8591
      3826 8568 3835 8552
TIME...MOT...LOC 0832Z 252DEG 45KT 3824 8559 3790 8605

TWF
Local storm report, Mar 1, 3:50 AM EST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
350 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     HAIL             1 W FRANKFORT           38.19N 84.88W
03/01/2017  M1.00 INCH       FRANKLIN           KY   EMERGENCY MNGR

            QUARTER SIZE HAIL.

&&

EBW
Local storm report, Mar 1, 3:54 AM EST, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
354 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 AM     TSTM WND DMG     3 NNE LOUISVILLE        38.27N 85.71W
03/01/2017                   JEFFERSON          KY   BROADCAST MEDIA

            2 TREES DOWN ON MELLWOOD AVE EAST OF
            DOWNTOWN.

&&

KDW
Special weather statement, Mar 1, 4:31 AM EST, 37 minutes before
Special Weather Statement
National Weather Service Louisville KY
431 AM EST WED MAR 1 2017

KYZ033>037-039-040-011000-
Shelby-Henry-Scott-Woodford-Franklin-Harrison-Anderson-
431 AM EST WED MAR 1 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN SHELBY...
NORTHERN WOODFORD...SCOTT...NORTH CENTRAL ANDERSON...SOUTHEASTERN
HENRY...HARRISON AND FRANKLIN COUNTIES...

At 431 AM EST, radar indicated strong thunderstorms were located
along a line extending from 7 miles southeast of Owenton to 9 miles
southeast of Shelbyville. Movement was east at 55 mph.

Wind gusts up to 50 mph are possible with these storms.

Locations impacted include...
Georgetown, Frankfort, Cynthiana, Breckinridge, Midway, Stamping
Ground, Sadieville, Berry, Longlick and Slickway.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3828 8438 3828 8444 3824 8442 3817 8449
      3812 8462 3808 8520 3843 8492 3842 8488
      3838 8489 3834 8479 3837 8471 3849 8456
      3851 8449 3854 8448 3853 8445 3858 8421
      3855 8421 3855 8416 3850 8418 3848 8415
TIME...MOT...LOC 0931Z 259DEG 48KT 3844 8477 3809 8515

EBW
Local storm report, Mar 1, 4:43 AM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
443 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 AM     TSTM WND DMG     2 NE LOUISVILLE         38.24N 85.72W
03/01/2017                   JEFFERSON          KY   BROADCAST MEDIA

            TREE LIMBS APPROXIMATELY 12 INCHES IN
            DIAMETER FELL ON A VEHICLE.

&&

KDW
Local storm report, Mar 1, 4:46 AM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
446 AM EST WED MAR 1 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 AM     TSTM WND DMG     6 NW LEXINGTON          38.11N 84.54W
03/01/2017                   FAYETTE            KY   911 CALL CENTER

            DAMAGE TO ROOF, TREES, AND TRANSFORMERS ON
            YARNALLTON PIKE. DAMAGE TO SIDING ON WINDING
            OAK TRAIL. .

&&

RAS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 1:22 AM ESTSevere Thunderstorm WarningLMKButler, Logan, Ohio23 min
Mar 1, 1:32 AM ESTTornado WarningLMKButler28 min
Mar 1, 1:49 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Ohio41 min
Mar 1, 1:59 AM ESTSevere Thunderstorm WarningLMKButler, Edmonson, Warren20 min
Mar 1, 2:02 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin43 min
Mar 1, 2:17 AM ESTSevere Thunderstorm WarningLMKBullitt, Hardin, Larue, Marion, Nelson, Washington28 min
Mar 1, 2:25 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade35 min
Mar 1, 2:41 AM ESTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson49 min
Mar 1, 3:01 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade29 min
Mar 1, 3:10 AM ESTSevere Thunderstorm WarningLMKAnderson, Bullitt, Franklin, Henry, Nelson, Oldham and 2 more35 min
Mar 1, 3:26 AM ESTSevere Thunderstorm WarningLMKBourbon, Fayette, Harrison, Nicholas, Scott, Woodford34 min
Mar 1, 3:34 AM ESTSpecial Weather StatementLMKBullitt, Jefferson26 min
Mar 1, 3:35 AM ESTAreal Flood AdvisoryLMKBullitt, Jefferson115 min
Mar 1, 3:41 AM ESTSevere Thunderstorm WarningLMKAnderson, Fayette, Franklin, Scott, Woodford34 min
Mar 1, 4:11 AM ESTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Nicholas34 min
Mar 1, 4:31 AM ESTSpecial Weather StatementLMKFranklin, Harrison, Scott29 min
Mar 1, 5:57 AM ESTSevere Thunderstorm WarningLMKMeade33 min
Mar 1, 6:15 AM ESTSpecial Weather StatementLMKBreckinridge, Hancock, Meade30 min
Mar 1, 6:22 AM ESTSevere Thunderstorm WarningLMKBullitt, Hardin, Henry, Jefferson, Meade, Oldham and 2 more23 min
Mar 1, 6:32 AM ESTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Hancock, Hardin, Meade and 1 more43 min
Mar 1, 6:41 AM ESTSevere Thunderstorm WarningLMKAnderson, Franklin, Henry, Scott, Shelby34 min
Mar 1, 6:46 AM ESTAreal Flood AdvisoryLMKBreckinridge, Bullitt, Hancock, Hardin, Henry, Jefferson and 4 more3 hr
Mar 1, 6:46 AM ESTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Larue, Meade, Nelson and 3 more44 min
Mar 1, 7:00 AM ESTTornado WarningLMKSpencer15 min
Mar 1, 7:08 AM ESTSevere Thunderstorm WarningLMKBarren, Breckinridge, Butler, Edmonson, Grayson, Green and 7 more37 min
Mar 1, 7:16 AM ESTSpecial Weather StatementLMKFayette, Franklin, Jessamine, Woodford29 min
Mar 1, 7:17 AM ESTSevere Thunderstorm WarningLMKBourbon, Franklin, Harrison, Nicholas, Scott43 min
Mar 1, 7:18 AM ESTFlash Flood WarningLMKBreckinridge, Grayson, Hancock, Hardin, Meade, Ohio3 hr
Mar 1, 7:20 AM ESTSevere Thunderstorm WarningLMKAnderson, Boyle, Jessamine, Marion, Mercer, Nelson and 4 more40 min
Mar 1, 7:28 AM ESTSevere Thunderstorm WarningLMKAnderson, Bourbon, Clark, Fayette, Jessamine, Madison and 2 more47 min
Mar 1, 7:29 AM ESTSevere Thunderstorm WarningLMKAllen, Barren, Butler, Edmonson, Logan, Metcalfe and 3 more46 min
Mar 1, 7:41 AM ESTSevere Thunderstorm WarningLMKAdair, Barren, Butler, Edmonson, Grayson, Green and 9 more34 min
Mar 1, 7:50 AM ESTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Jessamine, Lincoln, Marion and 4 more25 min
Mar 1, 7:53 AM ESTAreal Flood AdvisoryLMKAnderson, Fayette, Jessamine, Madison, Mercer, Scott and 1 more2 hr
Mar 1, 8:04 AM ESTSevere Thunderstorm WarningLMKBoyle, Casey, Garrard, Jessamine, Lincoln, Madison41 min
Mar 1, 8:05 AM ESTAreal Flood AdvisoryLMKTrimble3 hr
Mar 1, 8:09 AM ESTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Casey, Cumberland, Edmonson and 6 more36 min
Mar 1, 8:14 AM ESTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Jessamine, Madison31 min
Mar 1, 8:39 AM ESTSevere Thunderstorm WarningLMKAdair, Allen, Barren, Casey, Clinton, Cumberland and 5 more51 min
Mar 1, 9:17 AM ESTRiver Flood WarningLMKNicholas, Robertson3 days
Mar 1, 9:21 AM ESTSevere Thunderstorm WarningLMKClinton, Cumberland, Russell24 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.